This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Can Vyvanse permanently damage the brain? I'm 19 and have been taking it for the past four months, even though I don't have ADHD. On average I would take one 50 mg pill 4-5 times a week, but on occassion I would take two in one day (pretty rare). Every couple of weeks, I would take a week or two off from taking them. Recently I've quit, but I'm worried I may have caused some long lasting damage to my brain. Any thoughts?
Aside from the fact that it has already been pointed out that you should never take anybody else's prescription medication, has something changed with your thinking, the way you feel, etc. to lead you to believe that Vyvanse has damaged your brain? Are you having irrational thoughts about brain damage?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.